Skip to Content

Has anyone experienced side effects when using Pristiq & Tylenol cold medicines?

Responses (1)

suzanne66 17 May 2010

You should not take Tylenol Cold if you are taking Pristiq.
A potentially serious drug interaction is possible and the combination should be avoided.
https://www.drugs.com/interactions-check.php?drug_list=2796-12488,38-11083

You may experience increased side effects including drowsiness, decreased alertness and co-ordination, increased blood pressure and heart rate.

But most seriously you are at risk of developing serotonin syndrome. Symptoms of the serotonin syndrome may include mental status changes such as irritability, altered consciousness, confusion, hallucinations, and coma;increased heart rate, hyperthermia, shivering, blood pressure lability, and mydriasis; neuromuscular abnormalities such as hyperreflexia, myoclonus, tremor, rigidity, and ataxia; and gastrointestinal symptoms such as abdominal cramping, nausea, vomiting, and diarrhea.

suzanne66 17 May 2010

If you are experiencing any of the above symptoms you should see your doctor as soon as you can.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions